Search
for
Sort by
Research 30 of 368
- The exaptation of endocrine pharmacology
- Erlotinib-related Severe Hair Loss with Severe Exanthematous Drug Eruption: A Case Report
- Symmetrical drug‐related intertriginous and flexural exanthema like eruption associated with COVID‐19 vaccination
- Testosterone enantate
- Acute generalized exanthematous pustulosis induced by hydroxychloroquine prescribed for COVID-19
- Acute localized exanthematous pustulosis due to metronidazole
- Acute Localised Exanthematous Pustulosis
- Flagellate Shiitake Mushroom Reaction With Histologic Features of Acute Generalized Exanthematous Pustulosis
- 567 Acute generalized exanthematous pustulosis (AGEP) induced by plaquenil
- Acute Localized Exanthematous Pustulosis (ALEP) Caused by Topical Application of Minoxidil
- Confirmation of Metformin-Induced Acute Generalized Exanthematous Pustulosis Through a Positive Dechallenge-Rechallenge Test: A Case Report and Review of Cutaneous Manifestations Associated With Metformin
- Circumferential acute limited exanthematous pustulosis
- Epidermal Growth Factor Receptor Inhibitor–Induced Symmetrical Drug-Related Intertriginous and Flexural Exanthema: Should You Discontinue the Offending Agent?
- Efeitos do tratamento prolongado de testosterona associado ao uso de algestona acetofenida e enantato de estradiol sobre o ciclo menstrual de fêmeas cativas de Sapajus libidinosus (macaco-prego)
- Drugs affecting blood coagulation, fibrinolysis, and hemostasis
- Skin toxicity of anti‐cancer therapy
- Revisión sistemática de los efectos adversos cutáneos causados por fármacos inhibidores de los puntos de control inmunitario: características, manejo y pronóstico
- [Translated article] Characteristics, Management, and Prognostic Implications of Adverse Effects of Immune Checkpoint Inhibitors: A Systematic Review
- Incidence of adverse cutaneous drug reactions in a Mexican sample: an exploratory study on their association to tumour necrosis factor alpha TNF2 allele
- Cutaneous Reactions to Drugs
- Cutaneous drug reactions
- Spectrum of Paediatric Dermatoses in a Private Medical College
- Pediatric Inpatients Requesting Dermatology Consultation in a Tertiary Care Hospital: Retrospective Analysis of 614 Patients
- Skin Manifestations in Confirmed COVID 19 Patients; A Short Prospective Multicenter Case Series Cohort Study
- Dermatological Manifestations of COVID-19: A Brief Review
- RASopathic Skin Eruptions during Vemurafenib Therapy
- Cutaneous manifestations of HIV infection other than Kaposi's sarcoma: Clinical and histologic aspects
- Unique Cutaneous Reaction to Second- and Third-Generation Tyrosine Kinase Inhibitors for Chronic Myeloid Leukemia
- Multiple readout assay for hormonal (androgenic and antiandrogenic) and cytotoxic activity of plant and fungal extracts based on differential prostate cancer cell line behavior
- Prophylaxis and Management of Skin Toxicities